EconPapers    
Economics at your fingertips  
 

Convex approximations for a class of mixed-integer recourse models

Maarten H. van der Vlerk
Additional contact information
Maarten H. van der Vlerk: Groningen University

No 04A28, Research Report from University of Groningen, Research Institute SOM (Systems, Organisations and Management)

Abstract: We consider mixed-integer recourse (MIR) models with a single recourse constraint.We relate the secondstage value function of such problems to the expected simple integer recourse (SIR) shortage function. This allows to construct convex approximations for MIR problems by the same approach used for SIR models.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://irs.ub.rug.nl/ppn/274751941 (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://irs.ub.rug.nl/ppn/274751941 [302 Found]--> https://irs.ub.rug.nl/ppn/274751941 [302 Found]--> https://www.rug.nl/research/portal/publications/pub(c20c4529-920d-44fd-be03-227b5359e7ed).html [301 Moved Permanently]--> https://research.rug.nl/en/publications/pub(c20c4529-920d-44fd-be03-227b5359e7ed).html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gro:rugsom:04a28

Access Statistics for this paper

More papers in Research Report from University of Groningen, Research Institute SOM (Systems, Organisations and Management) Contact information at EDIRC.
Bibliographic data for series maintained by Hanneke Tamling ().

 
Page updated 2025-03-30
Handle: RePEc:gro:rugsom:04a28